Structure of the group of quasi multiplicative arithmetical functions
Annales mathematicae et informaticae, Tome 30 (2003), pp. 133-145
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2003_30_a13,
author = {\v{S}tefan Porubsk\'y},
title = {Structure of the group of quasi multiplicative arithmetical functions},
journal = {Annales mathematicae et informaticae},
pages = {133--145},
year = {2003},
volume = {30},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2003_30_a13/}
}
Štefan Porubský. Structure of the group of quasi multiplicative arithmetical functions. Annales mathematicae et informaticae, Tome 30 (2003), pp. 133-145. http://geodesic.mathdoc.fr/item/AMI_2003_30_a13/